# SDR AALA202409221764

- Difficulty date: September 19, 2024
- Submitted: September 22, 2024
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 94,727 hours, 11,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Test
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DID NOT PASS TEST R1 DOOR RESERVOIR ASSY. MAINTENANCE REPLACED RESERVOIR ASSY ON DOOR R1 IAW B777 AMM 52-11-22-000-801.
